MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCFS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the inner cannula extended past tracheal cannula by at least 4 millimeter.It was indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of cuffless tracheostomy tube was received for evaluation.The sample was received sealed inside its pouch and box.The received components are one outer cannula, one disposable inner cannula size 6, one obturator, one disposable decannulation plug and one neck strap.A dimensional test was performed, the inner cannula was inserted inside the outer cannula, and it was observed the distal end of the inner cannula protruded 0.051 inches out of the outer cannula, this protrusion is within specification.This dimension was taken using caliper calibration.The inner cannula was inserted in the fixture with calibration and its dimension is within specification.No failure mode was observed in the received sample since met with the product specifications and no corrective actions are required.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7832364
Report Number2936999-2018-00548
Device Sequence Number13937865
Product Code JOH
UDI-Device Identifier10884522006620
UDI-Public10884522006620
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2023
Device Model Number6DCFS
Device Catalogue Number6DCFS
Device Lot Number18B0643JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1